# SDR SWIA201436123

- Difficulty date: January 23, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 45,929 hours, 38,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLOOR STRIP DOES NOT ILLUMINATE.  FLT 2649 LET ELBPS CHARGE.  EMERGENCY LIGHTS OPERATIONS CHECKED GOOD.
